# SDR AUS20030587

- Difficulty date: May 23, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA60600A
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN WHEEL INBOARD BEARING ASSEMBLY FAILED.
